| Model Number |
H7493952838300 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient age at time of event: (b)(6).Device is a combination product.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that catheter entrapment occurred.The target lesion was located in the vessel below the knee.After a guidewire crossed the lesion, a 3.00x38mm promus premier drug-eluting stent was advanced but the device became stuck on the wire.Both of the devices were removed together.Using the same wire, a new promus stent was then and advanced and deployed which completed the procedure.No patient complications were reported and the patient's status was fine.